Couldn't find what you looking for?

TRY OUR SEARCH!

Hello...I am on Birth Control for the first time in my life. I started taking OrthoTricyclen Lo almost 24 days ago. I'm suppossed to get my period in 2 days...which would be day 28...I'm only a little worried b/c about 6 days after I started the Birth Control my boyfriend and I had unprotected sex and he came inside me...about a week later I experienced some light spotting but only for a day....not sure what happened there but it was light pink to light brownish...Then about 4 days ago I started this antibiotic for a yeast infection...and we had unprotected sex while on this-and I didn't know that this antibiotic could alter the affects of B.C.....I've been really tired lately...I could sleep all day....had some nausea....slight cramping, craving for really sweet foods, breat tenderness...etc...I'm not sure how far along I would be if I were pg...but it's possible I could be about 3 weeks pg....Could I be pg even if I'm on the pill?

Loading...

hmmm possibly, its difficult to say.

usually when starting the pill you shouldnt have unprotected sex until youve been on it for one full cycle. you dont stop ovulating straight away, at first you are usually protected from sex by the thickening of cervical mucus that stops sperm reaching the egg and changes to the womb lining that stops eggs from implanting. which is why most leaflets say you are protected from the first pill you take, which is true, to an extent, so you were protected somewhat.

good news is that the symptoms you are feeling are all classic side effects of taking the pill. irregular bleeding, spotting and breakthrough bleeding, nausea, fatigue, changes in appetite and breast tenderness are all side effects that women feel when they first begin to take the pill! they wear off after 2 or three cycles of pill taking.

but considering you had unprotected sex so soon after starting the pill makes me wonder a bit.... you should be fine. but accidents do happen, i know that the pills side effects will make you feel very anxious.

but the only way you are going to know is if you see what your withdrawal bleed is like or you take a pregnancy test. it will put your mind at ease! if its negative then i would say you were fine. sorry if my reply wasnt helpful i tried! haha
Reply

Loading...